



## Glen Helen National | Weekend Schedule

## May 25-26. 2018

Subject to network schedule changes

## FRIDAY, MAY 25

9:00am Semi Truck Parking, Paddock Opens

9:00am - 5:00pm Will Call

9:30am Privateer Parking

12:00pm - 1:00pm Media Day - Riders available for interview

1:00pm - 2:20pm Media Day Ride - \*Invite Only

2:00pm - 3:00pm Tech Inspection for Top 20 Riders in 250 and 450 Class

3:00pm - 5:00pm Tech Inspection for Remaining Riders

## **SATURDAY, MAY 26**

7:00am - 2:00pm Will Call

7:30am Mandatory Riders Meeting

7:45am Chapel Service

8:15am - 8:30am 250 Class Practice Grp B- 15 minutes 5 Free/10 Timed 8:35am - 8:50am 250 Class Practice Grp A- 15 minutes 5 Free/10 Timed

8:50am - 9:00am Track Maintenance

9:00am - 9:15am 450 Class Practice Grp A- 15 minutes 5 Free/10 Timed 9:20am - 9:35am 450 Class Practice Grp B- 15 minutes 5 Free/10 Timed

9:35am - 9:50am Track Maintenance

9:45am - 9:50am 250 Class Grp B Start Practice 5 minutes 9:50am - 10:05am 250 Class Practice Grp B- 15 minutes -Timed 10:10am - 10:15am 250 Class Grp A Start Practice 5 minutes

10:15am - 10:30am 250 Class Practice Grp A- 15 minutes - Timed

10:30am - 10:45am Track Maintenance

10:40am - 10:45am450 Class Grp A Start Practice 5 minutes10:45am - 11:00am450 Class Practice Grp A- 15 minutes - Timed11:05am - 11:10am450 Class Grp B Start Practice 5 minutes

11:10am - 11:25am 450 Class Practice Grp B- 15 minutes - Timed

 11:25am - 11:35am
 Track Maintenance

 11:35am - 11:45am
 Two Stroke Practice

 11:50am - 12:00pm
 250 Consolation Race

 12:05pm - 12:15pm
 450 Consolation Race

12:20pm - 12:35pm 2 Stroke Race

12:40pm - 1:00pm OPENING CEREMONIES

1:00pm - 1:10pm 250 Class Sight Lap 1:10pm - 1:45pm 250 Class Moto #1 1:45pm - 2:00pm Podium Interviews 2:00pm - 2:10pm 450 Class Sight Lap 450 Class Moto #1 2:10pm - 2:45pm 2:45pm - 3:00pm Podium Interviews 3:00pm - 3:10pm 250 Class Sight Lap 3:10pm - 3:45pm 250 Class Moto #2 3:45pm - 4:00pm 250 Winners Circle 4:00pm -4:10pm 450 Class Sight Lap 4:10pm - 4:45pm 450 Class Moto #2 4:45pm - 5:00pm 450 Winners Circle

Press Conference

5:00pm - 5:30pm